# SDR COMA9610149

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 12041591001
- Condition: Air Leak
- Location: Lt Cockpit
- Part time: 18,697 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN WILL NOT HOLD PRESSURIZATION.  ADJUSTED AND RESEALED PILOT'S DIRECT VISION WINDOW.
